# SDR SWAA2021051068993

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 44,370 hours, 26,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEEDS SECURING ; SIGN LOOSE AT THE EMERGENCY EXIT ROWS / RESECURED LIGHT ASSYRIAN. OPS CK OKAY REF AM 33-51-01
